| || |
My problem is “nocturnal emission” or “night discharge” or “wet dream”.
I undergoes with this condition 2-3 times a week.
My color is pale yellow.
I have used surbex-z, viladyne-t, Feromalt, sangobion but no as such improvement in health.
I could not disclose such condition to a doctor.
I live in Lahore, Pakistan.
Can somebody help me to get rid of from such condition.
Plesae suggest me some medicine.
is my email id
I can think of four things to try.
1 - DC (discontinue) your meds.
2 - Masturbate before bedtime.
3 - Take salt peter.
4 - Wear a condom to bed.
But "Masturbate before bedtime" my helth will go down
Originally Posted by Cats Meow
"salt peter" what is this.
Masturbation does not effect health, in no way can it compromise your health, maybe it's something your culture or religion believes, but that's your choice to believe that ignorant assumption.
Salt peter (potassium nitrate) has always been accused of causing impotence and reduction of randiness in males, but lately it's been discredited as a fallacy.
I'm not familiar with Pakistani drugs, these drugs probably have a different name in the USA. It's unusual for any drug to cause this predicament. You say you see no notice of health improvement taking these drugs, so then why not d/c them? Unless I misunderstand and you're taking these drugs to try and alleviate your "night problem".
These sort of "problems" usually correct themselves over time, I'm not sure what else to advise for you.
Last edited by Cats Meow; 03-24-2009 at 06:20 PM.